# SDR DALA2024041304397

- Difficulty date: April 12, 2024
- Submitted: April 13, 2024
- Operation: Air carrier
- Aircraft: N394DX
- Make and model: Airbus A321-211
- Aircraft serial: 9125
- Aircraft time: 14,222 hours, 6,294 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Frm 11
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3094, LIGHTNING STRIKE DAMAGE FWD FUSELAGE 52" ABOVE COPILOTS FIXED WINDOW. APPROX. 1.3" AFT OF FRAME 11, STA 5794. 4"X5.3" HOLE. CORRECTIVE ACTION: REMOVED DAMAGE PER A321 SRM 53-11-11-300-041, PERFORMED HFEC AT CUT OUT PER A321 SRM 53-11-11-300-041. NO CRACK INDICATIONS. FABRICATED REPAIR DOUBLER IN 2024-T3, .063" PER A321 SRM 53-11-11-300-041. TREATED AND PRIME REPAIR PARTS ALONG WITH AREA TO BE REPAIRED PER A321 SRM 53-11-11-300-041, FIG 003. INSTALLED REPAIR PER A321 SRM 53-11-11-300-041, FIG 003. DEFERRED TO MONITOR TILL 6294 FC /14,222.07 FH. (LP 0290758)
